Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
A Knee

Tiny uninflamed bumps on face after accutane.

Recommended Posts

I just got off of accutane all of two weeks ago. I am starting to notice little uninflamed bumps forming on my face. Could this be Keratosis Pilaris (is it even possible on the face?)? Or does anyone have any other ideas?

Help appreciated.

Thanks

Link to comment
Share on other sites

They haven't improved yet, and just today I noticed two tiny inflamed bumps under my chin.

this is going to be bad :(

If I find a "miraculous cure" I will be sure to post

Link to comment
Share on other sites

I have this same situation. About 3 months after accutane I started getting it. About once a week a red mark will appear on my forehead like a zit is about to form...and then it never comes to a head. The red mark will go away after a few days, and then I'm left with a flesh colored bump that doesn't go away. I have about 4 of these tiny ones on my forehead right now and 2 bigger cyst sized ones on the back of my neck, they look like raised scars, although a pimple was never present in the first place. Funny thing is....acne on my forehead was never an issue for me.

Link to comment
Share on other sites

i have totally the same thing. I have these small bumps now forming, it started like 3days after i finished roaccutane :( How can we get rid of them ?

Link to comment
Share on other sites

Ok, first of all this thread needs to be bumped regularly. I think we are a rare few that have these side effects because I've searched the hell out of this and have come up with hardly anything.

I was looking forward to going back to my derm in a few weeks to get back on accutane, as my bacne is returning, but now I don't know what to think. These bumps kind of look like I have raised acne scars, except I know there was never any acne there to begin with....so I guess it's not quite as bad as having actual acne there...but common man, this isn't going away!

Link to comment
Share on other sites

yeah, i have an idea of trying AHA/BHA on my face but since its only 2weeks off accutane, im afraid of doing more damage :(

Link to comment
Share on other sites

I'm glad that someone else is having similar issues post-accutane.

I've been off accutane (isotretoin) for 3 months now. About a month off of the meds, the back of my arms started becoming filled with tiny red bumps - i had laser hair removal on my arms, and thought it was dead hair stuck in the follicles.

i also started to get tiny bumps on my forehead. they almost look like tiny clogged pores, some have small white heads - they are almost unnoticeable - but they're there.

i've been back to my derm. twice since. I went mostly for my arms, because that bothered me more. they put me on innova (basically two wipes - sal. acid for the morning and benz. per. for night)

that made it worse, so i went back this week. the dr told me that it may be my body adjusting to having oil once again - when i was on accutane, my face/body were always super dry.

he put me on salex (moisturizer with sal. acid) for arms. i haven't done much about the face yet... they are annoying.

any help on face or arms ? i've been searching online, but this was the only site with info...

have anyone's bumps gone away? is this temporary?

LJ

Link to comment
Share on other sites

Okay, the day after my last post on this, I somehow got 4 or 5 of the suckers overnight, and I managed to squeeze some white stuff out of one of them. I think my forehead is trying to break out. :(

Weird, since I've never had acne on my forehead before.

Link to comment
Share on other sites

MGsanity - how long have you been off accutane? is it possible that we are in that "readjustment" period where our bodies are overproducing oil to compensate for being so dry while on accutane?

my dermatologist indicated that to me on my last visit. i also live in manhattan, and over the past few weeks, it has been extremely hot and humid, so maybe i'm adjusting to summer heat/weather - where my skin normally would go through a slight breakout phase...

any similarities for you?

Link to comment
Share on other sites

I've been off accutane for about 6 months now. Yeah, it's definitely been hot and humid here. When I get hot my forehead is the first place I sweat along with my back. I was on accutane for bacne. I had my worst breakout last year around this time when the car I had at the time didn't have air conditioning so I would be soaked by the time I got to work after a 25 minute drive. I'm not saying sweating = breakouts, but there may be some aggravation.

So now for the last few days I've been doing Dan's regimen, and anything that was starting on my forehead has gone down significantly with all that benzoil peroxide.

Link to comment
Share on other sites

Its been getting hot and humid where I live also. This may be a cause.

Going with what LJ said, it might just be our skin adjusting to this post-tane time. For the time being, I'm going with that and am trying not to bother my skin. Except... just today I noticed another patch that formed on my cheek of these small uninflamed bumps. uhhhgggg

To mgsanity, what regimen did you take up once off the tane (and what reg did you have on the tane)?

Link to comment
Share on other sites

Its been getting hot and humid where I live also. This may be a cause.

Going with what LJ said, it might just be our skin adjusting to this post-tane time. For the time being, I'm going with that and am trying not to bother my skin. Except... just today I noticed another patch that formed on my cheek of these small uninflamed bumps. uhhhgggg

To mgsanity, what regimen did you take up once off the tane (and what reg did you have on the tane)?

I had no regimen on the tane or after. Been doing ndnromeo's new one for the past month or so.

Link to comment
Share on other sites

hey guys, i finished accutane 17 days ago!~

Same thing happend, never got bumps on my forehead until now.

Tiny slightly red bumps, nothing has come out of them so i'm confused

what they actually are....

I first thought it might be related cause i had dandruff, got rid of the dandruff

and they were still there! A cleanser with salicylic acid seems to be working

but too early to tell...

I was thinking maybe my skin is still shedding and clogging pores if that's even

possible???

Link to comment
Share on other sites

Got those too--they are clogged pores that can't clear. My dermatologist takes them out surgically. Especially get them on my forehead and temples.

Link to comment
Share on other sites

you guys took the words out of my mouth...what the F are those...

i started taking fish oil supplements and thought it was related to the tiny clogged pores...does this make sense? i duno about u guys but i think the bumnps are def something internal coming out...like diet or toxins or something...could it really be accutane related?

Link to comment
Share on other sites

Great.

I took accutane for two weeks and guess what.... my face begin getting these EXACT same bumps. White weird ones that do not go away, even after extracting crap out, they heal over and stay there! It's now been probably six months or more since that two week course and my face is COVERED in these. It's so bad when I catch a glimpse of my skin in direct sunlight as I can see every single one of them. AND, they have drove me to ignore my body's first set of warning signs and jump back on another course of tane because these became so excessive... even worse than acne. I'm just going to pray that if it caused it will cure...

Link to comment
Share on other sites

Well, it turns out that for me at least, these bumps are indeed full of puss. Not the liquid type but the more solid kind. There was a big one on the back of my neck that's been there for at least 3 months and I took a chance and squeezed it and a whole shitload of puss came out of it. I squeezed some of the tiny ones out of my forehead and the puss came out of those ones as well. And the bump disappeared for good. I guess that don't last forever. For me at least. :)

Link to comment
Share on other sites

ye what are these things? I am on actually on tane (2 months in) and have started getting these. But some cant be squeezed out as they dont have an escape route. I dont know what to do. I know for a fact they have puss inside them as some I have been able to squeeze out but it really damages my skin. They are solid though, the yellow hard type. Why are these forming on tane, doesnt tane make oil production go away so these can't be formed? These suck!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×